# SDR ASAA2017121322888

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 43,329 hours, 13,082 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3402524020
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON #2 ENGINE FOUND ALL STOP ELASTOMERS WORN ON SPINNER REAR CONE. GROUNDED - YES. REPLACED ALL STOP ELASTOMERS ON SPINNER REAR CONE REF IPC 72-21-00 & TASK CARD 78472002.
